# SDR RAIA0004012

- Difficulty date: April 16, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 13,395 hours, 11,075 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 14155090404
- Condition: Failed
- Location: Horizontal Stab
- Part time: 8,337 hours, 7,141 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7217 - FWA,  CIRCUIT NR 1 DEICE FAULT ILLUMINATED DURING TAXI.  MAINTENANCE REPLACED RT HORIZONTAL STABILIZER LEADING EDGE.
